# SDR COMA0460492

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 5,851 hours, 5,129 cycles
- Engine: Lyc IO540B1A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Doorway
- Part time: 5,851 hours, 5,129 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT CLOSE OUT ANGLE IS CRACKED.  PERFORMED A MAJOR REPAIR TO PASSENGER DOOR AFT DRAG ANGLE BY CUTTING AWAY DAMAGED AREA, LPI FABED REPAIR ANGLES AND INSTALLED IAW BOMBARDIER REO 601R-52-11-513.
